# SDR DL76L040591

- Difficulty date: June 22, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 63,291 hours, 9,805 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Display
- Part number: 20412220407
- Part serial: 1697
- Condition: Inoperative
- Location: Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

WX RADAR NOT WORKING.  REPLACED TRANSCEIVER.
